# SDR QXEA200601919

- Difficulty date: July 18, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 19,425 hours, 28,056 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bracket
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 - RIGHT NACELLE GRAVEL GUARD LOWER FOUR RECEPTICAL MOUNT BRACKETS HAVE LIGHT CHAFE DAMAGE OF MATING SURFACE.  REPAIRED IAW DHC-8-200 SRM 51-20-11, 51-20-16 AND SRM 51-20-36.
